JOURNAL BROWSE
Search
Advanced SearchSearch Tips
DIMENSION AND INTERVAL DIMENSION OF CERTAIN BIPARTITE ORDERED SETS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
DIMENSION AND INTERVAL DIMENSION OF CERTAIN BIPARTITE ORDERED SETS
Bae, Deok-Rak; Lee, Jeh-Gwon;
  PDF(new window)
 Abstract
We consider the dimension and interval dimension of bipartite ordered sets and provide a sufficient condition for when the two parameters are equal.
 Keywords
bipartite ordered set;dimension;interval dimension;Ferrers dimension;
 Language
English
 Cited by
 References
1.
B. Dushnik and E. Miller, Partially ordered sets, Amer. J. Math. 63 (1941), 600–610. crossref(new window)

2.
K. Reuter, On the dimension of the Cartesian product of relations and orders, Order 6 (1989), no. 3, 277–293. crossref(new window)

3.
E. Szpilrajn, Sur l'extension de l'order partiel, Fund. Math. 16 (1930), 386–389. crossref(new window)

4.
W. T. Trotter, Stacks and splits of partially ordered sets, Discrete Math. 35 (1981), 229–256. crossref(new window)

5.
R. Wille, Tensorial decomposition of concept lattices, Order 2 (1985), no. 1, 81–95. crossref(new window)